Alert archive / Texas / Tornado Warnings in 2023
Tornado Warning 2, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this tornado warning at Jan 24, 2023, 12:35 PM CST for Goliad County, Refugio County, Victoria County, Texas. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 24, 2023, 12:35 PM CST (18:35 UTC)
- Expired
- Jan 24, 2023, 1:00 PM CST
- In force
- 25 min
- Issued by
- NWS Corpus Christi, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Goliad County, TX, Refugio County, TX, Victoria County, TX
The radar
The Corpus Christi radar (KCRP), 88 km from the middle of the area, began a volume at 18:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 24, 10:49 AM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 6.6 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 164 J/kg
- Mixed-layer CIN
- -69 J/kg
- Mixed-layer LCL
- 552 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 449 m²/s²
- 0-3 km storm-relative helicity
- 765 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.0
The text
As transmitted.
185
WFUS54 KCRP 241835
TORCRP
TXC175-391-469-241900-
/O.NEW.KCRP.TO.W.0002.230124T1835Z-230124T1900Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Corpus Christi TX
1235 PM CST Tue Jan 24 2023
The National Weather Service in Corpus Christi has issued a
* Tornado Warning for...
Southwestern Victoria County in south central Texas...
Southeastern Goliad County in south central Texas...
North central Refugio County in south central Texas...
* Until 100 PM CST.
* At 1235 PM CST, a severe thunderstorm capable of producing a
tornado was located 10 miles northwest of Quintana, or 11 miles
north of Refugio, moving northeast at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
McFaddin around 100 PM CST.
This includes the following highways...
US Highway 183 near mile marker 656.
US Highway 77 between mile markers 588 and 604.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 2841 9728 2848 9734 2872 9705 2855 9691
TIME...MOT...LOC 1835Z 232DEG 33KT 2847 9725
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
EMF2 follow-up statements
832
WWUS54 KCRP 241843
SVSCRP
Severe Weather Statement
National Weather Service Corpus Christi TX
1243 PM CST Tue Jan 24 2023
TXC175-391-469-241900-
/O.CON.KCRP.TO.W.0002.000000T0000Z-230124T1900Z/
Victoria TX-Goliad TX-Refugio TX-
1243 PM CST Tue Jan 24 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 100 PM CST FOR
SOUTHWESTERN VICTORIA...EAST CENTRAL GOLIAD AND NORTH CENTRAL REFUGIO
COUNTIES...
At 1243 PM CST, a severe thunderstorm capable of producing a tornado
was located 10 miles west of McFaddin, moving northeast at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
McFaddin around 100 PM CST.
This includes US Highway 77 between mile markers 588 and 598.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 2846 9720 2854 9727 2872 9705 2859 9694
TIME...MOT...LOC 1843Z 232DEG 33KT 2852 9718
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
EMF392
WWUS54 KCRP 241850
SVSCRP
Severe Weather Statement
National Weather Service Corpus Christi TX
1250 PM CST Tue Jan 24 2023
TXC175-391-241900-
/O.CAN.KCRP.TO.W.0002.000000T0000Z-230124T1900Z/
Goliad TX-Refugio TX-
1250 PM CST Tue Jan 24 2023
...THE TORNADO WARNING FOR EAST CENTRAL GOLIAD AND NORTH CENTRAL
REFUGIO COUNTIES IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 600 PM CST for south central
Texas.
LAT...LON 2862 9697 2854 9709 2856 9711 2855 9712
2855 9716 2856 9716 2857 9715 2858 9717
2861 9718 2872 9705
TIME...MOT...LOC 1850Z 227DEG 34KT 2859 9713
$$
TXC469-241900-
/O.CON.KCRP.TO.W.0002.000000T0000Z-230124T1900Z/
Victoria TX-
1250 PM CST Tue Jan 24 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 100 PM CST FOR
SOUTHWESTERN VICTORIA COUNTY...
At 1250 PM CST, a severe thunderstorm capable of producing a tornado
was located 7 miles west of McFaddin, moving northeast at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
southwestern Victoria County.
This includes US Highway 77 between mile markers 588 and 596.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 2862 9697 2854 9709 2856 9711 2855 9712
2855 9716 2856 9716 2857 9715 2858 9717
2861 9718 2872 9705
TIME...MOT...LOC 1850Z 227DEG 34KT 2859 9713
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
EMFWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this tornado warning went out at Jan 24, 12:04 PM CST, 31 minutes earlier.
Area forecast discussion, Jan 24, 12:04 PM CST, 31 minutes before
Area Forecast Discussion
National Weather Service Corpus Christi TX
1204 PM CST Tue Jan 24 2023
...New AVIATION...
.SHORT TERM...
(Today through Wednesday)
Issued at 448 AM CST Tue Jan 24 2023
A strong upper level disturbance will move across TX today/tonight
then lift northeastward across the eastern CONUS Wednesday. The
surface reflection of the upper system, a surface low/trough, has
been developing over south TX early this morning. As the upper
system moves east/northeast across the region, the corresponding
surface low is expected to trek along the Coastal Plains this
morning, then enter southeastern TX this afternoon, with the
trailing trough/cold front moving offshore. The combination of a
strong LLJ, surface/upper forcing, and copious moisture (above
normal PWAT values), will contribute to widespread showers and
scattered to numerous thunderstorms. Deterministic runs have been
consistent the past several days with regard to a very high
shear/low CAPE environment associated with convection today. The
NAM predicts at 18z today for the northern Coastal Bend/Victoria
Crossroads to possess an environment with 0-6km vertical shear,
BRN, SBCAPE, DCAPE, and significant tornado parameter of around
60kt, 20, 1200 J/kg, 1050 J/kg, and >4, respectively. SPC has a
Slight/Enhanced risk of severe thunderstorms north of Corpus
Christi. WPC has the northern Coastal Plains in a Marginal risk of
excessive rainfall. Based on NAM output, the warm/moist layer is
expected to extend to only 2-3km (4km is typically suggested for
heavy/efficient rainfall production), vertical shear is expected
to be strong which will decrease rainfall efficiency. Although
strong moisture convergence/copious moisture is expected over the
Marginal Risk area for the next approximately 6 hours, not sure
whether the 3 inch/hour precipitation rate threshold (FFG mosaic)
will be met. Later this afternoon, strong northwest flow is
expected to follow the cold front. Decided to issue a Wind
Advisory for the Coastal Plains based on HREF output of 40-50
percent probability of >30kt of surface wind this afternoon. will
retain the current Elevated to Critical fire Weather conditions.
Much drier and cooler conditions are expected tonight/Wednesday.
Expect low temperatures Wednesday morning in the upper 30s to
lower 40s, which is slightly lower than the NBM, given some
reliance on the SREF mean temperature. Sunny Wednesday with highs
from the upper 50s to mid 60s.
Will retain a High risk of rip currents until 18z today. This
morning, the combination of very strong onshore flow and the
continued influence of the new moon support a condition very close
to a High risk. However by 18z, the flow will become longshore and
decrease the rip current risk. Do not expect coastal flooding
during the next high tidal cycle given the expectation of strong
offshore flow.
&&
.LONG TERM...
(Wednesday night through next Monday)
Issued at 448 AM CST Tue Jan 24 2023
Key Messages:
-Rain chances return this weekend into early next week ahead of the
next cold front
-Coldest morning anticipated for Thursday morning, with a 50-90%
chance of temperatures below 40 degrees for the northern Rio Grande
Plains and east into the northern Brush Country, northern Coastal
Plains, and Victoria Crossroads
Generally zonal flow aloft and dry conditions will prevail through
the end of the week. Mostly clear skies will allow for radiational
cooling, resulting in much colder temperatures Wednesday and
Thursday mornings. Thursday morning's temperatures are expected to
be in the low 30s to mid 40s across South Texas.
Cloud cover will increase Friday as onshore flow funnels in more
moisture. Cloud cover will keep temperatures on the cooler side with
highs in the low 60s. Moisture will increase going into the weekend
with PWAT values near 1.0-1.6". The ample moisture will combine with
an approaching mid-level shortwave and provide another shot at
precipitation for the eastern CWA ahead of the next cold front. Not
much change from the previous forecast package as far as PoPs are
concerned. Still have a 20-40% chance of precipitation for the
eastern CWA Saturday night into Sunday. Higher PoPs (40-70%) exist
across the Gulf Waters. Did mention the possibility of isolated
thunderstorms Sunday afternoon as the instability and CAPE values
are supportive of convection. Limiting factor will be whether or not
the cap can be broken.
Temperatures will warm gradually through the weekend with highs in
the mid 70s to lower 80s and lows in the 50s to 60s.
Cooling will take place on Monday after a cold front passes through
South Texas. Highs will be in the 60s for much of the area.
&&
.AVIATION...
(18Z TAFS)
Issued at 1153 AM CST Tue Jan 24 2023
Poor aviation conditions will persist across area terminals
through this afternoon ahead of an advancing cold front. A
combination of IFR/LIFR is ongoing, with the lowest ceilings and
visibilities observed within the heaviest showers and
thunderstorms. A rapid return to VFR is anticipated for this
evening, as the much drier airmass behind the front settles in.
VFR will then persist through the end of the cycle. Winds will
remain windy early in the afternoon with a southerly to
southwesterly component, then becoming northwesterly by the
evening in the wake of the boundary. Wind gusts to around 35 knots
will be possible. Showers and thunderstorms will remain possible
through 21-22Z for the eastern sites, before tapering off.
&&
.MARINE...
Issued at 448 AM CST Tue Jan 24 2023
Strong to very strong winds are expected over the coastal waters today.
The combination of a strong upper level disturbance and associated
cold front will contribute to widespread showers and scattered to
numerous thunderstorms today. Some of the thunderstorms may
become severe. Very strong southeast to south flow is expected
this morning in advance of the front, with very strong offshore
flow after frontal passage. Moderate flow will prevail Wednesday
afternoon. Expect a transition to moderate to occasionally strong
north to northeast flow Wednesday night through Thursday morning,
becoming moderate Thursday afternoon. Weak to moderate onshore
flow returns Friday, strengthening to moderate to strong on
Saturday. Isolated thunderstorms will be possible going into the
weekend.
&&
.PRELIMINARY POINT TEMPS/POPS...
Corpus Christi 75 42 63 40 / 80 0 0 0
Victoria 70 38 58 36 / 90 0 0 0
Laredo 74 41 66 40 / 30 0 0 0
Alice 75 41 65 36 / 70 0 0 0
Rockport 71 44 60 41 / 80 0 0 0
Cotulla 68 40 65 38 / 70 0 0 0
Kingsville 77 42 65 38 / 70 0 0 0
Navy Corpus 72 46 61 46 / 70 10 0 0
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...Red Flag Warning until 8 PM CST this evening for TXZ229-239>241.
Wind Advisory until 6 PM CST this evening for TXZ231>234-241>247-
342>347-442-443-447.
High Rip Current Risk until 6 PM CST this evening for TXZ345-442-
443-447.
GM...Gale Warning until midnight CST tonight for GMZ231-232-236-237-
250-255-270-275.
&&
SHORT TERM...WC
LONG TERM....HA
AVIATION...ANM/88Hazardous weather outlook, Jan 24, 11:00 AM CST, 1 hour 35 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Corpus Christi TX 1100 AM CST Tue Jan 24 2023 TXZ229>234-239>247-342>347-442-443-447-251700- La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval-Jim Wells- Inland Kleberg-Inland Nueces-Inland San Patricio-Coastal Aransas- Inland Refugio-Inland Calhoun-Coastal Kleberg-Coastal Nueces- Coastal San Patricio-Aransas Islands-Coastal Refugio-Coastal Calhoun- Kleberg Islands-Nueces Islands-Calhoun Islands- 1100 AM CST Tue Jan 24 2023 This Hazardous Weather Outlook is for south Texas. .DAY ONE...Today and tonight. Tornado Watch is in effect through this afternoon for the northern Coastal Bend to the Victoria Crossroads. Isolated to scattered thunderstorms are expected early this afternoon. Strong to severe storms are possible, with tornadoes, damaging straight-line wind, and large hail the primary threats, mainly northeast of Intersate 37. A Red Flag Warning and Fire Weather Watch remains in effect for this afternoon and evening, for portions of the Rio Grande Plains and Brush Country. High Rip Current risk this morning. A Wind Advisory is in effect through this afternoon for the Coastal Bend and Victoria Crossroads. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. GMZ231-232-236-237-250-255-270-275-251700- Baffin Bay and Upper Laguna Madre-Corpus Christi and Nueces Bays- Copano, Aransas, and Redfish Bays- San Antonio, Mesquite, and Espiritu Santo Bays- Coastal waters from Baffin Bay to Port Aransas out 20 NM- Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM- Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 1100 AM CST Tue Jan 24 2023 This Hazardous Weather Outlook is for Gulf of Mexico. .DAY ONE...Today and tonight. Tornado Watch is in effect for the bays and near shore waters north of Port Aransas through this afternoon. Scattered to numerous thunderstorms are expected today. Strong to severe storms are possible, mainly north of Port Aransas. A Gale Warning is in effect for the bays and coastal waters today through early tonight. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Small Craft Advisory conditions are likely Wednesday into Thursday morning and possible again on Saturday. TMT/WC/HA
In the hours before
Special weather statement, Jan 24, 10:20 AM CST, 2 hours 15 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
1020 AM CST Tue Jan 24 2023
TXZ234-246-247-241645-
Inland Calhoun TX-Victoria TX-Inland Refugio TX-
1020 AM CST Tue Jan 24 2023
...A strong thunderstorm will impact portions of south central
Victoria and north central Refugio Counties through 1045 AM CST...
At 1020 AM CST, Doppler radar was tracking a strong thunderstorm near
Quintana, or 11 miles northeast of Refugio, moving northeast at 35
mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
McFaddin and Quintana.
This includes US Highway 77 between mile markers 590 and 614.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 2834 9715 2839 9723 2869 9707 2857 9687
TIME...MOT...LOC 1620Z 217DEG 32KT 2843 9715
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
TWHSpecial weather statement, Jan 24, 10:26 AM CST, 2 hours 9 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
1026 AM CST Tue Jan 24 2023
TXZ231-240-241-241700-
Live Oak TX-Jim Wells TX-Duval TX-
1026 AM CST Tue Jan 24 2023
...A strong thunderstorm will impact portions of east central Duval,
northwestern Jim Wells and south central Live Oak Counties through
1100 AM CST...
At 1026 AM CST, Doppler radar was tracking a strong thunderstorm near
San Diego, moving northeast at 35 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
San Diego, Midway, Tecalote, Westdale and Alfred-South La Paloma.
This includes US Highway 281 between mile markers 648 and 666.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 2776 9823 2785 9835 2813 9813 2792 9793
TIME...MOT...LOC 1626Z 226DEG 30KT 2786 9823
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
EMFSpecial weather statement, Jan 24, 10:50 AM CST, 1 hour 45 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
1050 AM CST Tue Jan 24 2023
TXZ231-241-244-241715-
Live Oak TX-Jim Wells TX-Inland San Patricio TX-
1050 AM CST Tue Jan 24 2023
...A strong thunderstorm will impact portions of northwestern San
Patricio, northeastern Jim Wells and southeastern Live Oak Counties
through 1115 AM CST...
At 1050 AM CST, Doppler radar was tracking a strong thunderstorm over
Westdale, or 12 miles southwest of Mathis, moving northeast at 35
mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Mathis, Orange Grove, Lake City, Sandia, Argenta, Lagarto, Westdale,
Lakeside, Lake Corpus Christi and Pernitas Point.
This includes the following highways...
Interstate 37 between mile markers 31 and 44.
US Highway 281 between mile markers 656 and 658.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 600 PM CST for south central
Texas.
&&
LAT...LON 2791 9805 2798 9812 2824 9787 2806 9773
TIME...MOT...LOC 1650Z 225DEG 28KT 2801 9801
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
EMFSpecial weather statement, Jan 24, 11:15 AM CST, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
1115 AM CST Tue Jan 24 2023
TXZ231-232-241-244-241745-
Live Oak TX-Jim Wells TX-Inland San Patricio TX-Bee TX-
1115 AM CST Tue Jan 24 2023
...A strong thunderstorm will impact portions of northwestern San
Patricio, northeastern Jim Wells, southeastern Live Oak and south
central Bee Counties through 1145 AM CST...
At 1115 AM CST, Doppler radar was tracking a strong thunderstorm over
Mathis, moving northeast at 30 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Mathis, Skidmore, Lake City, Sandia, Argenta, Papalote, Tynan,
Lakeside, Lake Corpus Christi and Pernitas Point.
This includes the following highways...
Interstate 37 between mile markers 32 and 41.
US Highway 181 between mile markers 598 and 612.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 600 PM CST for south central
Texas.
&&
LAT...LON 2800 9786 2810 9794 2834 9771 2818 9756
TIME...MOT...LOC 1715Z 225DEG 28KT 2810 9783
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
EMFSpecial weather statement, Jan 24, 11:29 AM CST, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
1129 AM CST Tue Jan 24 2023
TXZ234-241800-
Victoria TX-
1129 AM CST Tue Jan 24 2023
...A strong thunderstorm will impact portions of central Victoria
County through NOON CST...
At 1129 AM CST, Doppler radar was tracking a strong thunderstorm near
McFaddin, moving northeast at 45 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Victoria, McFaddin, Guadalupe, Victoria Colony Creek Country Club,
Dacosta, Wood Hi, Bloomington, Placedo, Victoria College, Brentwood
Subdivision, Inez, Victoria Regional Airport, Telferner and Downtown
Victoria.
This includes the following highways...
US Highway 59 between mile markers 622 and 642.
US Highway 77 between mile markers 586 and 596.
US Highway 87 between mile markers 812 and 824.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 600 PM CST for south central
Texas.
&&
LAT...LON 2896 9681 2892 9679 2892 9678 2890 9676
2889 9673 2886 9672 2885 9670 2884 9672
2882 9672 2879 9669 2877 9669 2854 9702
2860 9713 2900 9689
TIME...MOT...LOC 1729Z 217DEG 41KT 2864 9701
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
TWHThe office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 23, 6:25 PM CST | Coastal Flood Advisory | CRP | Aransas, Calhoun, Kleberg, Nueces | 12 hr |
| Jan 24, 5:07 AM CST | Wind Advisory | CRP | Aransas, Bee, Calhoun, Goliad, Jim Wells, Kleberg and 5 more | 13 hr |
| Jan 24, 10:20 AM CST | Special Weather Statement | CRP | Refugio | 25 min |
| Jan 24, 10:26 AM CST | Special Weather Statement | CRP | Jim Wells | 34 min |
| Jan 24, 10:50 AM CST | Special Weather Statement | CRP | Live Oak | 25 min |
| Jan 24, 10:56 AM CST | Tornado Warning | CRP | Calhoun, Refugio, Victoria | 34 min |
| Jan 24, 11:15 AM CST | Special Weather Statement | CRP | Bee | 30 min |
| Jan 24, 11:29 AM CST | Special Weather Statement | CRP | Victoria | 31 min |
| Jan 24, 12:55 PM CST | Tornado Warning | CRP | Victoria | 17 min |
| Jan 24, 2:34 PM CST | Coastal Flood Advisory | CRP | Kleberg, Nueces | 15 hr |
| Jan 24, 2:43 PM CST | Small Craft Advisory | CRP | 21 hr |
Nearby
Tornado Warnings in Texas, 2023Every tornado warning in 2023Tornadoes in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.